# SDR YENA201908029426

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 51,925 hours, 18,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1038FLOOR EMERG PATH LIGHT AT SEAT KNOCKED OUT OF SEAT & LENS BROKEN; R & R FLOOR EMERGENCY PATH LIGHT IAW AMM 33-51-19 OPS CHECK GOOD.
